# SDR SRXR20160307001

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N744VG
- Make and model: Boeing 747-41R
- Aircraft serial: 32745
- Aircraft time: 66,430 hours, 8,265 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fireseal
- Part number: 491C1313530004
- Part serial: UNK
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 66,430 hours, 8,265 cycles
- Component: Thrust Reverser, Ge
- Component part number: TRCF6P23FG14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE OTBD T/R FIRESEAL RETAINER IS CRACKED, REPAIR WAS ACCOMPLISHED ON NRC A024766 IAW EA 747-5445-39-A6121 I/R AND FAA APPROVED 8110-3, DATED FEB 23 2016.
